Rich families and elementary submodels
Open Mathematics (2014)
- Volume: 12, Issue: 7, page 1026-1039
- ISSN: 2391-5455
Access Full Article
topAbstract
topHow to cite
topMarek Cúth, and Ondřej Kalenda. "Rich families and elementary submodels." Open Mathematics 12.7 (2014): 1026-1039. <http://eudml.org/doc/268948>.
@article{MarekCúth2014,
abstract = {We compare two methods of proving separable reduction theorems in functional analysis - the method of rich families and the method of elementary submodels. We show that any result proved using rich families holds also when formulated with elementary submodels and the converse is true in spaces with fundamental minimal system and in spaces of density ℵ1. We do not know whether the converse is true in general. We apply our results to show that a projectional skeleton may be without loss of generality indexed by ranges of its projections.},
author = {Marek Cúth, Ondřej Kalenda},
journal = {Open Mathematics},
keywords = {Elementary submodel; Separable reduction; Projectional skeleton; Rich family; elementary submodel; separable reduction; projectional skeleton; rich family},
language = {eng},
number = {7},
pages = {1026-1039},
title = {Rich families and elementary submodels},
url = {http://eudml.org/doc/268948},
volume = {12},
year = {2014},
}
TY - JOUR
AU - Marek Cúth
AU - Ondřej Kalenda
TI - Rich families and elementary submodels
JO - Open Mathematics
PY - 2014
VL - 12
IS - 7
SP - 1026
EP - 1039
AB - We compare two methods of proving separable reduction theorems in functional analysis - the method of rich families and the method of elementary submodels. We show that any result proved using rich families holds also when formulated with elementary submodels and the converse is true in spaces with fundamental minimal system and in spaces of density ℵ1. We do not know whether the converse is true in general. We apply our results to show that a projectional skeleton may be without loss of generality indexed by ranges of its projections.
LA - eng
KW - Elementary submodel; Separable reduction; Projectional skeleton; Rich family; elementary submodel; separable reduction; projectional skeleton; rich family
UR - http://eudml.org/doc/268948
ER -
References
top- [1] Borwein J.M., Moors W.B., Separable determination of integrability and minimality of the Clarke subdifferential mapping, Proc. Amer. Math. Soc., 2000, 128(1), 215–221 http://dx.doi.org/10.1090/S0002-9939-99-05001-7 Zbl0937.49009
- [2] Cúth M., Separable reduction theorems by the method of elementary submodels, Fund. Math., 2012, 219(3), 191–222 http://dx.doi.org/10.4064/fm219-3-1 Zbl1270.46015
- [3] Cúth M., Noncommutative Valdivia compacta, Comment. Math. Univ. Carolin., 2014, 55(1), 53–72 Zbl1313.46026
- [4] Cúth M., Simultaneous projectional skeletons, J. Math. Anal. Appl., 2014, 411(1), 19–29 http://dx.doi.org/10.1016/j.jmaa.2013.09.020 Zbl1308.46033
- [5] Cúth M., Rmoutil M., σ-porosity is separably determined, Czechoslovak Math. J., 2013, 63(1), 219–234 http://dx.doi.org/10.1007/s10587-013-0015-3
- [6] Cúth M., Rmoutil M., Zelený M., On separable determination of σ-P-porous sets in Banach spaces, preprint avaiable at http://arxiv.org/abs/1309.2174
- [7] Fabian M., Ioffe A., Separable reduction in the theory of Fréchet subdifferentials, Set-Valued Var. Anal., 2013, 21(4), 661–671 http://dx.doi.org/10.1007/s11228-013-0256-1 Zbl1284.49016
- [8] Ferrer J., Koszmider P., Kubiś W., Almost disjoint families of countable sets and separable complementation properties, J. Math. Anal. Appl., 2013, 401(2), 939–949 http://dx.doi.org/10.1016/j.jmaa.2013.01.008 Zbl1272.46009
- [9] Garbulińska J., Kubiś W., Remarks on Gurariĭ spaces, Extracta Math., 2011, 26(2), 235–269 Zbl1267.46020
- [10] Hájek P., Montesinos Santalucía V., Vanderwerff J., Zizler V., Biorthogonal Systems in Banach Spaces, CMS Books Math./Ouvrages Math. SMC, 26, Springer, New York, 2008 Zbl1136.46001
- [11] Ioffe A.D., On the theory of subdifferentials, Adv. Nonlinear Anal., 2012, 1(1), 47–120 Zbl1277.49019
- [12] Kąkol J., Kubiś W., López-Pellicer M., Descriptive Topology in Selected Topics of Functional Analysis, Dev. Math., 24, Springer, New York, 2011 http://dx.doi.org/10.1007/978-1-4614-0529-0 Zbl1231.46002
- [13] Kalenda O.F.K., Kubiś W., Complementation in spaces of continuous functions on compact lines, J. Math. Anal. Appl., 2012, 386(1), 241–257 http://dx.doi.org/10.1016/j.jmaa.2011.07.057 Zbl1270.46016
- [14] Kubiś W., Banach spaces with projectional skeletons, J. Math. Anal. Appl., 2009, 350(2), 758–776 http://dx.doi.org/10.1016/j.jmaa.2008.07.006 Zbl1166.46008
- [15] Kubiś W., Michalewski H., Small Valdivia compact spaces, Topology Appl., 2006, 153(14), 2560–2573 http://dx.doi.org/10.1016/j.topol.2005.09.010 Zbl1138.54024
- [16] Kunen K., Set Theory, Stud. Logic Found. Math., 102, North-Holland, Amsterdam, 1980
- [17] Lin P., Moors W.B., Rich families, W-spaces and the product of Baire spaces, Math. Balkanica (N.S.), 2008, 22(1–2), 175–187 Zbl1155.54321
- [18] Lindenstrauss J., Preiss D., Tišer J., Fréchet Differentiability of Lipschitz Functions and Porous Sets in Banach Spaces, Ann. of Math. Stud., 179, Princeton University Press, Princeton, 2012 Zbl1241.26001
- [19] Moors W.B., Spurný J., On the topology of pointwise convergence on the boundaries of L 1-preduals, Proc. Amer. Math. Soc., 2009, 137(4), 1421–1429 http://dx.doi.org/10.1090/S0002-9939-08-09708-6 Zbl1170.46019
- [20] Todorcevic S., Biorthogonal systems and quotient spaces via Baire category methods, Math. Ann., 2006, 335(3), 687–715 http://dx.doi.org/10.1007/s00208-006-0762-7 Zbl1112.46015
- [21] Zajíček L., Generic Fréchet differentiability on Asplund spaces via a.e. strict differentiability on many lines, J. Convex Anal., 2012, 19(1), 23–48 Zbl1245.46033
Citations in EuDML Documents
topNotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.